# SDR R61A201907050729

- Difficulty date: July 5, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 34,508 hours, 22,807 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 17031033021
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IN HEAVY CHECK*** LT SLAT TRACK NR 5 SKIN CUTOUT CRACKED. REPAIRED IAW ETD 2019-170-097755. ***AIRCRAFT REMAINS IN HEAVY CHECK***
